# SDR HEER20160129129

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: General aviation
- Aircraft: N438PH
- Make and model: Bell 407
- Aircraft serial: 53622
- Aircraft time: 3,635 hours
- Engine: Allsn 250C47B
- Engine time: 9,487 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL130151
- Condition: Spalled
- Location: Nr 5
- Part time: 633 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED BEARING.
